Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 30, NWS Shreveport, LA

March 10, 201610 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Mar 10, 2016, 2:43 AM CST for 10 parishes in Louisiana. It was in force for 12 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2016, 2:43 AM CST (08:43 UTC)
Expired
Mar 10, 2016, 2:45 PM CST
In force
12 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, Caldwell Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA

The radar

The Shreveport radar (KSHV), 149 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 3:18 AM CSTFLASH FLOODMonroe, LA11 PEOPLE WERE RESCUED FROM FLOODED HOMES AND STRANDED CARS IN THE OREGON TRAIL AREA.
Mar 10, 7:00 AM CSTHEAVY RAIN 17.28Monroe, LASTORM TOTAL THUS FAR AT THE MONROE REGIONAL AIRPORT. STILL RAINING.
Mar 10, 7:00 AM CSTHEAVY RAIN 20.972 Nnw Monroe, LASTORM TOTAL THUS FAR. STILL RAINING.
Mar 10, 7:30 AM CSTHEAVY RAIN 17.78Monroe, LASTORM TOTAL AS OF 730 AM AT DELTA COMMUNITY COLLEGE. STILL RAINING.
Mar 10, 7:30 AM CSTHEAVY RAIN 19.06Swartz, LASTORM TOTAL AS OF 730 AM THIS MORNING. STILL RAINING.
Mar 10, 8:34 AM CSTFLASH FLOODWest Monroe, LAINTERSTATE 20 AT MILE MARKER 111 HAS BEEN SHUT DOWN DUE TO FLOODING.
Mar 10, 2:27 PM CSTFLASH FLOODMonroe, LAEM OFFICE REPORTS SEVERAL HIGH WATER RESCUES IN PROGRESS ACROSS OUACHITA PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

950 
WGUS54 KSHV 100843
FFWSHV
LAC013-021-049-061-069-073-081-111-119-127-101445-
/O.NEW.KSHV.FF.W.0030.160310T0843Z-160310T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 AM CST THU MAR 10 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  EASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  NORTH CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 845 AM CST THURSDAY

* AT 240 AM CST...DOPPLER RADAR CONTINUED TO INDICATE MODERATE RAINFALL
  ACROSS THE WARNED AREA. MANY ROAD SURFACES ARE INUNDATED WITH HIGH 
  WATER AND REMAIN CLOSED AT THIS TIME. WIDESPREAD RAINFALL AMOUNTS OF 
  8 TO 12 INCHES WITH ISOLATED HIGHER AMOUNTS TO NEAR 18 INCHES HAVE 
  OCCURRED ACROSS PORTIONS OF THE WARNED AREA OVER THE LAST 24 HOURS. 
  AN ADDITIONAL ONE TO TWO INCHES WILL BE POSSIBLE THROUGH THURSDAY
  MORNING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...SWARTZ...FARMERVILLE...
  RICHWOOD...STERLINGTON...RINGGOLD...CHOUDRANT...SIMSBORO...MARION...
  MARTIN...CHATHAM...HODGE AND NORTH HODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3240 9200 3228 9203 3226 9200 3227 9230
      3214 9230 3214 9318 3204 9344 3242 9326
      3247 9289 3300 9207 3287 9208 3271 9206
      3269 9205 3270 9203 3271 9204 3271 9197
      3266 9194 3266 9191 3260 9193 3252 9190

$$

13
2 follow-up statements
743 
WGUS54 KSHV 101438
FFWSHV
LAC013-021-049-061-069-073-081-111-119-127-102045-
/O.EXT.KSHV.FF.W.0030.000000T0000Z-160310T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
838 AM CST THU MAR 10 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  EASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  NORTH CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 245 PM CST THURSDAY
    
* AT 836 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. 8 TO 15 INCHES OF
  RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO CONTINUE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
  BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...SWARTZ...FARMERVILLE...
  RICHWOOD...STERLINGTON...RINGGOLD...CHOUDRANT...SIMSBORO...MARION...
  MARTIN...CHATHAM...HODGE AND NORTH HODGE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH
AND DO NOT GO AROUND BARRICADES.  

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3240 9200 3228 9203 3226 9200 3227 9230
      3214 9230 3214 9318 3204 9344 3242 9326
      3247 9289 3300 9207 3287 9208 3271 9206
      3269 9205 3270 9203 3271 9204 3271 9197
      3266 9194 3266 9191 3260 9193 3252 9190

$$

06
756 
WGUS74 KSHV 102044
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
244 PM CST THU MAR 10 2016

LAC013-021-049-061-069-073-081-111-119-127-102052-
/O.EXP.KSHV.FF.W.0030.000000T0000Z-160310T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON LA-BIENVILLE LA-WEBSTER LA-CALDWELL LA-UNION LA-LINCOLN LA-
NATCHITOCHES LA-OUACHITA LA-WINN LA-RED RIVER LA-
244 PM CST THU MAR 10 2016

...THE FLASH FLOOD WARNING FOR JACKSON...BIENVILLE...SOUTHERN
WEBSTER...NORTHWESTERN CALDWELL...EASTERN UNION...SOUTHEASTERN
LINCOLN...NORTH CENTRAL NATCHITOCHES...OUACHITA...NORTHEASTERN WINN
AND NORTHEASTERN RED RIVER PARISHES WILL EXPIRE AT 245 PM CST...

THE HEAVY RAIN HAS ENDED. THIS WARNING AREA WAS REPLACED WITH
ANOTHER WARNING. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3240 9200 3228 9203 3226 9200 3227 9230
      3214 9230 3214 9318 3204 9344 3242 9326
      3247 9289 3300 9207 3287 9208 3271 9206
      3269 9205 3270 9203 3271 9204 3271 9197
      3266 9194 3266 9191 3260 9193 3252 9190

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 11:55 PM CST, 2 hours 48 minutes earlier.

Area forecast discussion, Mar 9, 11:55 PM CST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 PM CST WED MAR 9 2016

.AVIATION...
LITTLE CHANGE WITH PREVIOUS THINKING CONCERNING THE ONGOING
DIFFICULT FLYING CONDITIONS AT ALL AREA TERMINALS OVER THE NEXT 24
HOURS. WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL
CONTINUE THROUGH AT LEAST THE NEXT 8 TO 12 HOURS WITH IN AND OUT
IFR/MVFR CEILINGS CONTINUING AS WELL. SHOULD SEE PRECIPITATION
BECOMING A LITTLE MORE SCATTERED DURING THE LATE MORNING/AFTERNOON
ACROSS OUR NE TX TERMINAL LOCATIONS...THUS BACKED OFF THE
PREVAILING WORDING AND WENT WITH MORE VCTS VARIETY.

13

&&

.PREV DISCUSSION... /ISSUED 1138 PM CST WED MAR 9 2016/

DISCUSSION...
WIDESPREAD MODERATE RAIN WITH OCCASIONAL POCKETS OF HEAVY RAIN
HAVE MOVED BACK ACROSS MUCH OF THE REGION THIS EVENING. THIS IS
FURTHER EXACERBATING OUR ONGOING FLASH FLOODING CONCERNS AND
ALLOWING SOME AREAS ACROSS NORTHERN LOUISIANA TO REMAIN UNDER
FLASH FLOOD EMERGENCY CONDITIONS WITH HIGH WATER RESCUES AND
NUMEROUS ROADS AND HOMES UNDER WATER. EXPECT ADDITIONAL RAINFALL
AMOUNTS OVERNIGHT THROUGH THURSDAY MAY TOTAL AS MUCH AS 4-8 INCHES
WITH ISOLATED HIGHER AMOUNTS POSSIBLE...MAINLY ACROSS DEEP EAST TX
AND NORTHERN LA. FOR THE UPDATE TONIGHT...HAVE ADJUSTED POPS
SLIGHTLY OVER OUR FAR NW WHERE RAIN HAS WANED OVER THE PAST FEW
HOURS BUT IS LIKELY TO BEEF BACK UP LATER TONIGHT. ALSO DROPPED
THE SEVERE WORDING AS CONVECTION HAS BEEN VERY TAME SO FAR THIS
EVENING IS WILL REMAIN SO THROUGH THE OVERNIGHT HOURS. ALSO HAD TO
LOWER NIGHTTIME MINIMUMS AS RAIN-COOLED AIR IS KEEPING OUR TEMPS
NEARLY STEADY. OTHERWISE...NO OTHER CHANGES ARE NEEDED AT THIS
TIME WITH THE FLASH FLOOD WATCH REMAINING IN EFFECT THROUGH 4PM ON
THURSDAY. UPDATED TEXT PRODUCTS WILL BE OUT SHORTLY.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  72  63  73 / 100  90  80  70
MLU  64  72  65  74 / 100 100  80  70
DEQ  59  68  59  64 /  80  80  60  70
TXK  60  68  59  67 / 100  80  70  70
ELD  59  70  62  69 / 100 100  70  70
TYR  60  70  60  72 /  90  70  80  70
GGG  59  71  61  71 / 100  70  80  70
LFK  61  75  61  74 / 100  70  80  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

19/13
Hazardous weather outlook, Mar 9, 12:00 PM CST, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST WED MAR 9 2016

ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-136>138-
149>153-165>167-101800-
NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CASS-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-
1200 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOP ACROSS CENTRAL TEXAS AND MOVE NORTHEAST INTO
THE AREA BRINGING SEVERAL MORE INCHES OF RAIN THIS AFTERNOON AND
TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES
OF RAINFALL...WITH A FEW LOCATIONS OVER NORTHERN LOUISIANA HAVING
RECEIVED 10 TO 14 INCHES OF RAINFALL. MODERATE TO MAJOR FLOODING
IS ONGOING AND COULD WORSEN WITH ADDITIONAL HEAVY RAINFALL. IN
ADDITION...SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD BE
SEVERE. ISOLATED TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

ARZ050-051-059-060-OKZ077-TXZ096-097-108>111-124-125-101800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-
1200 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO
THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3
TO OVER 7 INCHES OF RAINFALL AND MINOR TO MODERATE FLOODING IS
ONGOING AND MAY WORSEN WITH ADDITIONAL HEAVY RAINFALL. STRONG
GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

09

In the hours before

Local storm report, Mar 9, 8:57 PM CST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 PM CST WED MAR 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     FLASH FLOOD      7 E WINNFIELD           31.91N 92.53W
03/09/2016                   WINN               LA   NWS EMPLOYEE

            WATER IN HOME IN WINN PARISH...AND COVERING
            HIGHWAY 124...

&&

MD
Local storm report, Mar 9, 9:06 PM CST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
906 PM CST WED MAR 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HEAVY RAIN       2 SW SWARTZ             32.55N 92.01W
03/09/2016  M16.71 INCH      OUACHITA           LA   CO-OP OBSERVER

            STORM TOTAL PRECIPITATION OF 16.71 INCHES IN
            LAKESHORE/SWARTZ. 7.82 INCHES OF THAT TOTAL
            FELL TODAY...WHILE 8.89 INCHES FELL
            YESTERDAY...

&&

MD
Local storm report, Mar 9, 10:34 PM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1034 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     FLASH FLOOD      MONROE                  32.51N  92.08W
03/09/2016                   OUACHITA           LA   BROADCAST MEDIA

            RESIDENTS IN THE LOUIS LOCKE NEIGHBORHOOD... ROWAN
            CIRCLE AND DEBORAH DRIVE/RIVER OAKS NEIGHBORHOOD ARE
            BEING ASKED TO EVACUATE THEIR HOMES IMMEDIATELY DUE TO
            RISING FLOOD WATER.

&&

EVENT NUMBER SHV1600152

13
Local storm report, Mar 9, 11:36 PM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1136 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     FLASH FLOOD      KILGORE                 32.39N  94.87W
03/09/2016                   GREGG              TX   BROADCAST MEDIA

            ROAD CLOSURES HWY 259/31 BETWEEN 20 AND KILGORE CITY
            LIMITS... BOTH SOUTHBOUND LANES CLOSED AND ONE
            NORTHBOUND LANE CLOSED.

&&

EVENT NUMBER SHV1600153

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 6:01 PM CSTFlash Flood Warning EmergencySHVOuachita18 hr
Mar 9, 6:49 PM CSTRiver Flood WarningSHVBossier5 days
Mar 10, 9:08 AM CSTFlash Flood Warning EmergencySHVDe Soto, Grant, Natchitoches, Sabine, Winn12 hr
Mar 10, 9:31 AM CSTFlash Flood WarningSHVDe Soto, Red River6 hr
Mar 10, 9:44 AM CSTFlash Flood Warning EmergencySHVCaldwell, Ouachita3 hr
Mar 10, 11:10 AM CSTRiver Flood WarningSHVGrant, Natchitoches, Winn22 days
Mar 10, 11:48 AM CSTFlash Flood Warning EmergencySHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 2 more6 hr
Mar 10, 1:18 PM CSTFlash Flood Warning EmergencySHVBossier, Caddo, De Soto, Red River, Webster6 hr
Mar 10, 2:33 PM CSTRiver Flood WarningSHVCaldwell, Ouachita, Union57 days
Mar 10, 5:45 PM CSTFlash Flood WarningSHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more3 hr

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.